# SDR USAASB04110

- Difficulty date: August 14, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE SEAT EMERGENCY LIGHTS AT ROWS 24 AND 25 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
